| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device will not recognize therapy cable.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device will not recognize therapy cable.After replacing therapy cable and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Additional Manufacturer Narrative
Section h11 additional mfg narrative of initial mdr should indicate: a stryker service representative performed an initial evaluation of the customer¿s device and observed that the device will not recognize therapy cable.After replacing therapy pcb assembly and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac) and the cause of the reported issue was determined to be due to missing/corrupt software on therapy pcb assembly.
Event or Problem Description